Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The metamathematics of Stable Ramsey’s Theorem for Pairs
HTML articles powered by AMS MathViewer

by C. T. Chong, Theodore A. Slaman and Yue Yang PDF
J. Amer. Math. Soc. 27 (2014), 863-892 Request permission

Abstract:

We show that, over the base theory $\textit {RCA}_0$, Stable Ramsey’s Theorem for Pairs implies neither Ramsey’s Theorem for Pairs nor $\Sigma ^0_2$-induction.
References
Similar Articles
Additional Information
  • C. T. Chong
  • Affiliation: Department of Mathematics, National University of Singapore, Singapore 119076
  • MR Author ID: 48725
  • Email: chongct@math.nus.edu.sg
  • Theodore A. Slaman
  • Affiliation: Department of Mathematics, University of California, Berkeley, Berkeley, California 94720-3840
  • MR Author ID: 163530
  • Email: slaman@math.berkeley.edu
  • Yue Yang
  • Affiliation: Department of Mathematics, National University of Singapore, Singapore 119076
  • Email: matyangy@nus.edu.sg
  • Received by editor(s): September 1, 2012
  • Received by editor(s) in revised form: August 17, 2013
  • Published electronically: March 25, 2014
  • © Copyright 2014 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 27 (2014), 863-892
  • MSC (2010): Primary 03B30, 03F35, 03D80; Secondary 05D10
  • DOI: https://doi.org/10.1090/S0894-0347-2014-00789-X
  • MathSciNet review: 3194495